Alert archive / Texas / Wind Advisories in 2019

Wind Advisory 9, NWS Fort Worth, TX

November 10, 201946 counties in Texas

NWS Fort Worth, TX issued this wind advisory at Nov 10, 2019, 3:05 PM CST for 46 counties in Texas. It took effect at Nov 11, 2019, 8:00 AM CST. It was in force for 22 hr.

The area

The counties it named.

The facts

Issued
Nov 10, 2019, 3:05 PM CST (21:05 UTC)
In effect from
Nov 11, 2019, 8:00 AM CST
Expired
Nov 12, 2019, 6:00 AM CST
In force
22 hr
Issued by
NWS Fort Worth, TX
All 46 counties

Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 27 km from the middle of the area, began a volume at 21:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 9.1 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2019-11-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2019-11-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1104 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
15 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

339 
WWUS74 KFWD 102105
NPWFWD

URGENT - WEATHER MESSAGE
National Weather Service Fort Worth TX
305 PM CST Sun Nov 10 2019

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-110515-
/O.NEW.KFWD.WI.Y.0009.191111T1600Z-191112T1200Z/
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-
Navarro-Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-
Limestone-Leon-Milam-Robertson-
Including the cities of Bowie, Nocona, Gainesville, Sherman, 
Denison, Bonham, Paris, Graham, Olney, Jacksboro, Decatur, 
Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, 
McKinney, Allen, Frisco, Greenville, Commerce, Cooper, 
Sulphur Springs, Breckenridge, Mineral Wells, Weatherford, Briar,
Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman,
Forney, Canton, Grand Saline, Wills Point, Van, Edgewood, Emory, 
East Tawakoni, Point, Cisco, Eastland, Ranger, Gorman, 
Stephenville, Dublin, Granbury, Oak Trail Shores, Glen Rose, 
Cleburne, Burleson, Waxahachie, Ennis, Midlothian, Athens, 
Gun Barrel City, Comanche, De Leon, Goldthwaite, Hamilton, Hico, 
Clifton, Meridian, Valley Mills, Hillsboro, Corsicana, Teague, 
Fairfield, Wortham, Palestine, Lampasas, Copperas Cove, 
Gatesville, Killeen, Temple, Fort Hood, Waco, Marlin, Mexia, 
Groesbeck, Buffalo, Centerville, Jewett, Normangee, Oakwood, 
Cameron, Rockdale, Hearne, Franklin, and Calvert
305 PM CST Sun Nov 10 2019

...WIND ADVISORY IN EFFECT FROM 10 AM MONDAY TO 6 AM CST
TUESDAY...

* WHAT...North winds 20 to 30 mph with gusts up to 40 mph 
  expected.

* WHERE...Most of North and Central Texas.

* WHEN...From 10 AM Monday to 6 AM CST Tuesday.

* IMPACTS...Unsecured outdoor items may be blown around in the 
  wind. Driving on area roadways may become difficult, 
  especially for high-profile vehicles.

* ADDITIONAL DETAILS...It will also be turning much colder with
  wind chill values dropping into the single digits and teens.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of at least 20 to
30 mph are expected. Winds this strong can make driving 
difficult, especially for high profile vehicles. Boaters should
use extra caution when venturing onto area lakes.  Residents may
wish to take action to secure trash cans, lawn furniture, and
other lightweight outdoor objects that may be blown around in the
strong winds.

&&

$$
5 follow-up statements
655 
WWUS74 KFWD 110452
NPWFWD

URGENT - WEATHER MESSAGE
National Weather Service Fort Worth TX
1052 PM CST Sun Nov 10 2019

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111300-
/O.CON.KFWD.WI.Y.0009.191111T1600Z-191112T1200Z/
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-
Navarro-Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-
Limestone-Leon-Milam-Robertson-
Including the cities of Bowie, Nocona, Gainesville, Sherman, 
Denison, Bonham, Paris, Graham, Olney, Jacksboro, Decatur, 
Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, 
McKinney, Allen, Frisco, Greenville, Commerce, Cooper, 
Sulphur Springs, Breckenridge, Mineral Wells, Weatherford, Briar,
Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman,
Forney, Canton, Grand Saline, Wills Point, Van, Edgewood, Emory, 
East Tawakoni, Point, Cisco, Eastland, Ranger, Gorman, 
Stephenville, Dublin, Granbury, Oak Trail Shores, Glen Rose, 
Cleburne, Burleson, Waxahachie, Ennis, Midlothian, Athens, 
Gun Barrel City, Comanche, De Leon, Goldthwaite, Hamilton, Hico, 
Clifton, Meridian, Valley Mills, Hillsboro, Corsicana, Teague, 
Fairfield, Wortham, Palestine, Lampasas, Copperas Cove, 
Gatesville, Killeen, Temple, Fort Hood, Waco, Marlin, Mexia, 
Groesbeck, Buffalo, Centerville, Jewett, Normangee, Oakwood, 
Cameron, Rockdale, Hearne, Franklin, and Calvert
1052 PM CST Sun Nov 10 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM MONDAY TO 6 AM CST
TUESDAY...

* WHAT...North winds 25 to 35 mph with gusts to between 40 and 45
  mph are possible by afternoon and continuing into the evening
  hours. 

* WHERE...All of North-Central Texas. 

* WHEN...From 10 AM Monday to 6 AM CST Tuesday.

* IMPACTS...Unsecured outdoor items may be blown around in the
  wind. Driving on particularly east to west oriented roadways
  will become increasingly difficult, especially for high- profile
  vehicles. Open waters of area lakes will become extremely
  choppy. 

* ADDITIONAL DETAILS...It will also be turning much colder with 
  wind chill values dropping into the single digits and teens.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of at least 20 to
30 mph are expected. Winds this strong can make driving
difficult, especially for high profile vehicles. Boaters should
use extra caution when venturing onto area lakes.  Residents may
wish to take action to secure trash cans, lawn furniture, and
other lightweight outdoor objects that may be blown around in the
strong winds.

&&

$$
750 
WWUS74 KFWD 111228
NPWFWD

URGENT - WEATHER MESSAGE
National Weather Service Fort Worth TX
628 AM CST Mon Nov 11 2019

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-112030-
/O.CON.KFWD.WI.Y.0009.191111T1600Z-191112T1200Z/
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-
Navarro-Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-
Limestone-Leon-Milam-Robertson-
Including the cities of Bowie, Nocona, Gainesville, Sherman, 
Denison, Bonham, Paris, Graham, Olney, Jacksboro, Decatur, 
Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, 
McKinney, Allen, Frisco, Greenville, Commerce, Cooper, 
Sulphur Springs, Breckenridge, Mineral Wells, Weatherford, Briar,
Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman,
Forney, Canton, Grand Saline, Wills Point, Van, Edgewood, Emory, 
East Tawakoni, Point, Cisco, Eastland, Ranger, Gorman, 
Stephenville, Dublin, Granbury, Oak Trail Shores, Glen Rose, 
Cleburne, Burleson, Waxahachie, Ennis, Midlothian, Athens, 
Gun Barrel City, Comanche, De Leon, Goldthwaite, Hamilton, Hico, 
Clifton, Meridian, Valley Mills, Hillsboro, Corsicana, Teague, 
Fairfield, Wortham, Palestine, Lampasas, Copperas Cove, 
Gatesville, Killeen, Temple, Fort Hood, Waco, Marlin, Mexia, 
Groesbeck, Buffalo, Centerville, Jewett, Normangee, Oakwood, 
Cameron, Rockdale, Hearne, Franklin, and Calvert
628 AM CST Mon Nov 11 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
6 AM CST TUESDAY...

* WHAT...North winds of 25 to 35 mph with gusts around 40 to 45 
  mph will occur behind a strong cold front.

* WHERE...All of North-Central Texas.

* WHEN...From 10 AM Monday to 6 AM CST Tuesday.

* IMPACTS...Unsecured outdoor items may be blown around in the
  wind. Driving on east-west oriented roadways will become
  increasingly difficult, especially for high-profile vehicles. 

* ADDITIONAL DETAILS...It will also turn much colder with wind
  chill values dropping into the single digits and teens tonight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of at least 20 to
30 mph are expected. Winds this strong can make driving
difficult, especially for high profile vehicles. Boaters should
use extra caution when venturing onto area lakes.  Residents may
wish to take action to secure trash cans, lawn furniture, and
other lightweight outdoor objects that may be blown around in the
strong winds.

&&

$$
510 
WWUS74 KFWD 111302
NPWFWD

URGENT - WEATHER MESSAGE
National Weather Service Fort Worth TX
702 AM CST Mon Nov 11 2019

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-112300-
/O.EXT.KFWD.WI.Y.0009.191111T1400Z-191112T1200Z/
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-
Navarro-Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-
Limestone-Leon-Milam-Robertson-
Including the cities of Bowie, Nocona, Gainesville, Sherman, 
Denison, Bonham, Paris, Graham, Olney, Jacksboro, Decatur, 
Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, 
McKinney, Allen, Frisco, Greenville, Commerce, Cooper, 
Sulphur Springs, Breckenridge, Mineral Wells, Weatherford, Briar,
Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman,
Forney, Canton, Grand Saline, Wills Point, Van, Edgewood, Emory, 
East Tawakoni, Point, Cisco, Eastland, Ranger, Gorman, 
Stephenville, Dublin, Granbury, Oak Trail Shores, Glen Rose, 
Cleburne, Burleson, Waxahachie, Ennis, Midlothian, Athens, 
Gun Barrel City, Comanche, De Leon, Goldthwaite, Hamilton, Hico, 
Clifton, Meridian, Valley Mills, Hillsboro, Corsicana, Teague, 
Fairfield, Wortham, Palestine, Lampasas, Copperas Cove, 
Gatesville, Killeen, Temple, Fort Hood, Waco, Marlin, Mexia, 
Groesbeck, Buffalo, Centerville, Jewett, Normangee, Oakwood, 
Cameron, Rockdale, Hearne, Franklin, and Calvert
702 AM CST Mon Nov 11 2019

...WIND ADVISORY IN EFFECT FROM 8 AM MONDAY UNTIL 6 AM CST 
TUESDAY...

* WHAT...North winds of 25 to 35 mph with gusts as high as 40 to 
  50 mph will occur behind a strong cold front.

* WHERE...All of North-Central Texas.

* WHEN...8 AM Monday until 6 AM CST Tuesday.

* IMPACTS...Unsecured outdoor items may be blown around in the 
  wind. Driving on east-west oriented roadways will become 
  increasingly difficult, especially for high-profile vehicles.

* ADDITIONAL DETAILS...It will also turn much colder with wind 
  chill values dropping into the single digits and teens tonight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of at least 20 to
30 mph are expected. Winds this strong can make driving
difficult, especially for high profile vehicles. Boaters should
use extra caution when venturing onto area lakes.  Residents may
wish to take action to secure trash cans, lawn furniture, and
other lightweight outdoor objects that may be blown around in the
strong winds.

&&

$$
559 
WWUS74 KFWD 112249
NPWFWD

URGENT - WEATHER MESSAGE
National Weather Service Fort Worth TX
449 PM CST Mon Nov 11 2019

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-121200-
/O.CON.KFWD.WI.Y.0009.000000T0000Z-191112T1200Z/
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-
Navarro-Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-
Limestone-Leon-Milam-Robertson-
Including the cities of Bowie, Nocona, Gainesville, Sherman, 
Denison, Bonham, Paris, Graham, Olney, Jacksboro, Decatur, 
Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, 
McKinney, Allen, Frisco, Greenville, Commerce, Cooper, 
Sulphur Springs, Breckenridge, Mineral Wells, Weatherford, Briar,
Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman,
Forney, Canton, Grand Saline, Wills Point, Van, Edgewood, Emory, 
East Tawakoni, Point, Cisco, Eastland, Ranger, Gorman, 
Stephenville, Dublin, Granbury, Oak Trail Shores, Glen Rose, 
Cleburne, Burleson, Waxahachie, Ennis, Midlothian, Athens, 
Gun Barrel City, Comanche, De Leon, Goldthwaite, Hamilton, Hico, 
Clifton, Meridian, Valley Mills, Hillsboro, Corsicana, Teague, 
Fairfield, Wortham, Palestine, Lampasas, Copperas Cove, 
Gatesville, Killeen, Temple, Fort Hood, Waco, Marlin, Mexia, 
Groesbeck, Buffalo, Centerville, Jewett, Normangee, Oakwood, 
Cameron, Rockdale, Hearne, Franklin, and Calvert
449 PM CST Mon Nov 11 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY...

* WHAT...North winds of 25 to 35 mph with gusts as high as 40 to 
  50 mph will occur behind a strong cold front.

* WHERE...All of North-Central Texas.

* WHEN...Through 6 AM CST Tuesday.

* IMPACTS...Unsecured outdoor items may be blown around in the 
  wind. Driving on east-west oriented roadways will become 
  increasingly difficult, especially for high-profile vehicles.

* ADDITIONAL DETAILS...It will also turn much colder with wind 
  chill values dropping into the single digits and teens tonight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of at least 20 to
30 mph are expected. Winds this strong can make driving
difficult, especially for high profile vehicles. Boaters should
use extra caution when venturing onto area lakes.  Residents may
wish to take action to secure trash cans, lawn furniture, and
other lightweight outdoor objects that may be blown around in the
strong winds.

&&

$$
856 
WWUS74 KFWD 121133
NPWFWD

URGENT - WEATHER MESSAGE
National Weather Service Fort Worth TX
533 AM CST Tue Nov 12 2019

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-121245-
/O.EXP.KFWD.WI.Y.0009.000000T0000Z-191112T1200Z/
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-
Navarro-Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-
Limestone-Leon-Milam-Robertson-
Including the cities of Bowie, Nocona, Gainesville, Sherman, 
Denison, Bonham, Paris, Graham, Olney, Jacksboro, Decatur, 
Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, 
McKinney, Allen, Frisco, Greenville, Commerce, Cooper, 
Sulphur Springs, Breckenridge, Mineral Wells, Weatherford, Briar,
Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman,
Forney, Canton, Grand Saline, Wills Point, Van, Edgewood, Emory, 
East Tawakoni, Point, Cisco, Eastland, Ranger, Gorman, 
Stephenville, Dublin, Granbury, Oak Trail Shores, Glen Rose, 
Cleburne, Burleson, Waxahachie, Ennis, Midlothian, Athens, 
Gun Barrel City, Comanche, De Leon, Goldthwaite, Hamilton, Hico, 
Clifton, Meridian, Valley Mills, Hillsboro, Corsicana, Teague, 
Fairfield, Wortham, Palestine, Lampasas, Copperas Cove, 
Gatesville, Killeen, Temple, Fort Hood, Waco, Marlin, Mexia, 
Groesbeck, Buffalo, Centerville, Jewett, Normangee, Oakwood, 
Cameron, Rockdale, Hearne, Franklin, and Calvert
533 AM CST Tue Nov 12 2019

...WIND ADVISORY WILL EXPIRE AT 6 AM CST EARLY THIS MORNING...

Wind speeds have fallen below Wind Advisory levels, but a brisk 
north breeze with gusts as high as 20-30 mph may continue through
midday. Winds will diminish significantly by this evening.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Nov 10, 2:37 PM CST, 28 minutes earlier.

Area forecast discussion, Nov 10, 2:37 PM CST, 28 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
237 PM CST Sun Nov 10 2019

.LONG TERM...
/Monday night through Sunday/

Strong cold air advection will continue through the night Monday
behind the arctic cold front. Most of the light rain/drizzle will
end from northwest to southeast through the evening hours as the
main upper trough axis passes to the east and the depth of the dry
air increases. However, most of the model solutions (including
high res) show some weak energy ejecting east across Central
Texas during the late evening hours, resulting in some brief lift
and the possibility of light rain mixed with sleet, generally
south of a line from Athens to Waco to Comanche. Any precipitation
that does fall will be light with temperatures just above
freezing, so no accumulations or impacts are expected at this
time.

Temperatures and wind chills Monday night will be brutal by North
Texas standards (for November anyway) with lows ranging from near
20 along the Red River to 30 degrees across the southern zones
and wind chills in the single digits and teens. These low wind
chills will all be compliments of a north wind between 20 and
30 mph with gusts around 35 mph. Since the winds will stay up all
night Monday, we will keep a Wind Advisory until 6 AM Tuesday.

Arctic high pressure will settle into the Central and Southern
Plains Tuesday, resulting in slowly decreasing wind speeds and
cold temperatures with highs only warming into the lower and
middle 40s, mainly due to full sun. The wind will become light
Tuesday evening, allowing for quickly falling temperatures with
overnight lows in the 20s.

Dry west/northwest flow aloft and the return of southerly boundary
layer winds will yield a warmer day Wednesday with highs in the
50s and lows Wednesday night in the 30s.

A reinforcement of dry air is expected Thursday behind a weak cold
front. The front should come through dry with the exception of a
slight chance of rain across the far southern counties where
moisture will be slightly more abundant due to a meandering upper
low across South Texas.

A building ridge aloft and the slow return of low level moisture
will result in a slight warmup on the weekend with highs from the
mid 50s to the mid 60s and lows in the 30s and 40s. There is
a chance for showers on Sunday, but the extended models are not
in good agreement with regards to the overall weather pattern so
we will keep PoPs low for now.

79

&&

.UPDATE... /Issued 116 PM CST Sun Nov 10 2019/
A quick update...I had mentioned in the short term discussion that
we were going to wait for the midnight shift to issue the Wind
Advisory, but upon further assessment and with it being a holiday
tomorrow, we will go ahead and issue the product this afternoon.
It will be valid from 10 AM Monday through 6 AM Tuesday, and
include just about all of the North and Central Texas Counties.

30

&&

.SHORT TERM... /Issued 1245 PM CST Sun Nov 10 2019/
/This Afternoon through Monday/

A strong shortwave is progged to dive southeast from the Canadian
Rockies into the Central plains over the next 24 hours, while an
upper low remains parked over Baja California. This pattern is
notorious for drawing cold Arctic air southward along the eastern
flank of the Rockies, and surging it southward through Texas and
into the western Gulf. Tomorrow will be no exception, and the
expectation is that the front will arrive in the northwest zones
around daybreak and push south through the entire region by mid
afternoon. A shift to strong northerly winds and a marked decrease
in temperature will accompany the passage of the cold front, with
high temperatures occurring in the morning or early afternoon
prior to its arrival. By late Monday afternoon, temperatures
should range from around 50 across the far south zones to near
freezing in the northwest.

Dangerous wind chill values will develop by afternoon with
apparent temperatures dropping into the 20s along and north of
I-20. Northerly winds around 25 MPH with gusts 35-40 MPH along
with temperatures in the 30s are what these forecast conditions
can be attributed to. A Wind Advisory will most likely be needed,
and will let the overnight shift decide on the details and draw it
up by Monday morning.

Scattered showers will accompany the front, but the lack of
instability and meager forcing will likely preclude thunder. The
other thing to keep an eye on is patchy drizzle behind the front,
which if it lingers long enough may cause some icing on elevated
surface across the northwest counties. At this time, however, it
looks like any precipitation will have ended prior to temperatures
falling below freezing.

30

&&

.AVIATION... /Issued 1245 PM CST Sun Nov 10 2019/
/18Z TAFs/

VFR is expected again today with increasing south winds ahead of
our next cold front. Stratus will surge northward overnight as a
45 kt low level jet develops, with MVFR cigs arriving at KACT
around 06Z and into the DFW Metroplex around 09Z. FROPA around
16Z in the Metroplex will be accompanied by scattered showers, but
thunderstorms are not expected at this time. The primary concern
along with MVFR stratus will be strong northerly winds, which will
begin gusting between 30 and 35 kt by midday Monday. Temperatures
will fall below freezing Monday evening, but is appears that all
precipitation will come to an ending the Metroplex prior to this
occurrence. A brief period of -ra/pl is possible at KACT Monday
night as a second upper level disturbance moves over Central
Texas, but accumulations are not expected at this time.

30

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    59  62  25  44  28 /  10  50  10   0   0
Waco                61  66  27  45  27 /  10  50  40   5   0
Paris               56  58  25  43  25 /  30  70  20   0   0
Denton              59  60  23  43  25 /  10  50   5   0   0
McKinney            57  60  24  43  25 /  20  50  10   0   0
Dallas              61  63  26  45  28 /  10  50  20   0   0
Terrell             59  63  26  45  25 /  10  60  30   0   0
Corsicana           60  65  28  43  27 /  10  60  40   0   0
Temple              60  66  28  45  26 /  10  50  40  10   0
Mineral Wells       55  56  22  42  23 /  10  40   5   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
Wind Advisory from 10 AM Monday to 6 AM CST Tuesday for
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175.

&&

79/30
Hazardous weather outlook, Nov 10, 2:58 AM CST, 12 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
258 AM CST Sun Nov 10 2019

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-110900-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
258 AM CST Sun Nov 10 2019

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Today and Tonight.
No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.
A strong cold front will move through the area on Monday, accompanied
by gusty north winds as high as 40 mph along with significantly
colder conditions.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

Nearby

Wind Advisories in Texas, 2019Every wind advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.